Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Recursive density types. II


Author: H. Gonshor
Journal: Trans. Amer. Math. Soc. 140 (1969), 505-509
MSC: Primary 02.70
DOI: https://doi.org/10.1090/S0002-9947-1969-0250870-2
MathSciNet review: 0250870
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. Gonshor and G. Rice, Recursive density types. I, Trans. Amer. Math. Soc. MR 0239973 (39:1327)
  • [2] J. Keisler, Universal homogeneous Boolean algebras, Michigan Math. J. 13 (1966), 129-132. MR 0195770 (33:3968)
  • [3] D. Martin, A theorem on hyperhypersimple sets, J. Symbolic Logic 28 (1963), 273-278. MR 0177887 (31:2145)
  • [4] Yu. T. Medvedev, On nonisomorphic recursively enumerable sets, Dokl. Akad. Nauk SSSR 102 (1955), 211-214. MR 0080614 (18:272a)
  • [5] E. A. Pavlova, Denseness of hyperimmune sets, Dokl. Akad. Nauk SSSR 139 (1961), 814-817 = Soviet Math. Dokl. 2 (1961), 1017-1020. MR 0182564 (32:47)
  • [6] -, The lattice of denseness of sets of natural numbers, Izv. Moldavsk Fil. Akad. Nauk SSSR 1960, no. 10(76), 31-38. MR 0182563 (32:46)
  • [7] S. Tennenbaum, Degree of unsolvability and the rate of growth of functions, Proc. Sympos. Math. Theory of Automata, New York, 1962, pp. 71-73. MR 0167406 (29:4679)
  • [8] C. E. M. Yates, Three theorems on the degree of recursively enumerable sets, Duke J. Math. 32 (1965), 461-468. MR 0180486 (31:4721)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 02.70

Retrieve articles in all journals with MSC: 02.70


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0250870-2
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society